# SDR TIMA20221223014

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N422AX
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 41,652 hours, 49,871 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CONTROL CHECK PRIOR TO FLIGHT NORMAL.  FLIGHT KBIL - KGPI. NOTHING NOTICED UNTIL ON LAST 1/4 OF APPROACH, NO RESPONSE FROM RUDDER PEDALS. LANDED THE PLANE UNEVENTFUL.ONCE WEIGHT ON WHEELS NOSE STEERING OPERATED NORMALLY.  TAXIED, PARKED AND NOTIFIED MOC.  GLACIER JET SERVICE OPENED UP PLANE, FOUND LEFT RUDDER CABLE BROKEN.
